# SDR SWAA2025022793124

- Difficulty date: February 4, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 EMERGENCY EXIT LIGHT LENS IS DAMAGED <[01].  REMOVED AND REPLACED G4 EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-01-960-802 OPS CHECKS GOOD PER AMM 33-51-00-720-801; [02] VERIFIED CORRECTIVE ACTION 1.
